# SDR DALA13047336811

- Difficulty date: September 21, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 56,422 hours, 15,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 1410-1530
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT TRANSITION PANEL, FS 1410-1530 HAS UPPER SURFACE CORROSION.  R & R TRANSITION PANEL IAW SRM 51-40-02 PAR 7D, PGS 6-7 & SRM 51-40-02, PAR 4B, PG. 2 AND ER/A 373211-14MA, REV G.
